MathSciNet Relay Station
MathSciNet bibliographic data
MR88110 60.0X
Montroll, Elliot W. Random walks in multidimensional spaces, especially on periodic lattices. J. Soc. Indust. Appl. Math. 4 (1956), 241–260.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement